# SDR USAA20110210SB024

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONAL CHECK NORMAL.
